Academic Staff


Research Assistant Professor

Dr. Li Xiao
李曉博士

TU722, Yip Kit Chuen Bldg.

2766 6920


Qualifications
  • Ph.D (Computational Mathematics), Beijing Normal University, 2016
  • B.S. (Mathematics), Beijing Institute of Technology, 2011

 

Research Interests
  • Numerical analysis, Scientific computation

 

Selected Publications
  • Du Q., Ju L., Li X. and Qiao Z., Maximum bound principles for a class of semilinear parabolic equations and exponential time differencing schemes, SIAM Review, accepted for publication (2020)
  • Li X., Ju L. and Hoang T.-T.-P., Overlapping domain decomposition based exponential time differencing methods for semilinear parabolic equations, BIT Numerical Mathematics, to appear (2020), doi: 10.1007/s10543-020-00817-0
  • Du Q., Ju L., Li X. and Qiao Z., Maximum principle preserving exponential time differencing schemes for nonlocal Allen-Cahn equations, SIAM Journal on Numerical Analysis, 57 (2019), 875-898
  • Ju L., Li X., Qiao Z. and Zhang H., Energy stability and error estimates of exponential time differencing schemes for the epitaxial growth model without slope selection, Mathematics of Computation, 87 (2018), 1859-1885
  • Li X., Qiao Z. and Zhang H., Convergence of a fast explicit operator splitting method for the epitaxial growth model with slope selection, SIAM Journal on Numerical Analysis, 55 (2017), 265-285
  • Li X., Ji G. and Zhang H., Phase transitions of macromolecular microsphere composite hydrogels based on the stochastic Cahn-Hilliard equation, Journal of Computational Physics, 283 (2015), 81-97


Back to Top